# SDR VNAA0004008

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 11,465 hours, 10,364 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND ELECTRONIC CONTROL UNIT FAIL MESSAGE.  THE CREW ABORTED TAKEOFF AND CONFERRED WITH MAINTENANCE CONTROL WHO INSTRUCTED THE CREW TO ATTEMPT ANOTHER TAKEOFF.  THE CREW ATTEMPTED ANOTHER TAKEOFF AND FLIGHT 4024 DEPARTED PIT WITH NO FURTHER INCIDENTS.
